# SDR FDEA201305291120

- Difficulty date: May 29, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N621FE
- Make and model: Doug MD-11F
- Aircraft serial: 48792
- Aircraft time: 46,426 hours, 10,909 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E LOWER ACCESS PANEL 641JB CUT-OUT FORWARD EDGE LOWER CAP SURFACE, FOUND CRACK ABOUT 2" AT XW 339.  REPAIR CARRIED OUT IAW EA 1-5710-166135, REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 116.
